Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Terrible sore throat and itching, drainage in left ear. Strep test negative, given Steroids. What kind of steroids is this?

I went to walk in clinic yesterday and had a terrible sore throat and itching and a small amount of drainage in my left ear. Tested neg for strep and flu , but still had body aches, fatigue and no temp. The dr gave me a steroid shot. I didn t ask what kind, and nothing else. What do you think? What kind of steroid would you think they gave me and what should it do to help? I do not frequent lay visit dr offices and I do have insurance I am female, 55 yrs f age and have no othercssuesither than menopause .
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you are having upper respiratory tract infection spreading to ear.
You require one antibiotic medicine course.
Consult your doctor and discuss about this.
Put antibiotic drops in ear.
Ok and take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor